Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inner limit derivations


Author: Richard H. Herman
Journal: Proc. Amer. Math. Soc. 76 (1979), 113-116
MSC: Primary 46L10
DOI: https://doi.org/10.1090/S0002-9939-1979-0534399-1
MathSciNet review: 534399
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a condition involving the approximating derivations and a faithful state which, in conjunction with the ``core condition", guarantees that the derivation gives rise to an automorphism group of the von Neumann algebra coming from the state via the GNS procedure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0534399-1
Article copyright: © Copyright 1979 American Mathematical Society